Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Some Weighted Norm Inequalities for Cordoba's Maximal Function

R. Fefferman
American Journal of Mathematics
Vol. 106, No. 5 (Oct., 1984), pp. 1261-1264
DOI: 10.2307/2374280
Stable URL: http://www.jstor.org/stable/2374280
Page Count: 4
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Weighted Norm Inequalities for Cordoba's Maximal Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1261
    1261
  • Thumbnail: Page 
1262
    1262
  • Thumbnail: Page 
1263
    1263
  • Thumbnail: Page 
1264
    1264